How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.Saleem Your Own Question
Dr.Saleem, Doctor
Category: Medical
Satisfied Customers: 650
Experience:  MBBS
Type Your Medical Question Here...
Dr.Saleem is online now
A new question is answered every 9 seconds

my face neck ears and nose turn red and become hot when i drink

Resolved Question:

my face neck ears and nose turn red and become hot when i drink alcohol?
Submitted: 6 years ago.
Category: Medical
Expert:  Dr.Saleem replied 6 years ago.
Welcome to justanswer!
Certain drugs can cause the sudden or gradual appearance of a red, burning face. Any drug that releases histamine, vasoactive peptide (substance P), or prostaglandin can cause facial flushing when taken while using alcohol.
Examples of these types of drugs are Ethanol, disulfiram, chlorpropamide, calcium carbamide (urea), phentolamine, metronidazole and cephalosporin antibiotics.

This can be treated by avoiding the agents responsible for the symptoms.

IF the symptoms persist, or you have other symptoms like diarrhea, wheezing, hives and difficulty breathing then you need to consult a physician.

Feel Free to ask any queries about the answer!
I hope the answer was helpful..
Don't forget to click ACCEPT, if i have answered to your satisfaction. A positive feedback and bonus will be highly appreciated
Dr.Saleem and 4 other Medical Specialists are ready to help you

Related Medical Questions